A sufficient condition for a polynomial to be sum of 2M-th powers of rational functions

C. R. Math. Rep. Acad. Sci. Canada Vol. 11 (2) 1989, pp. 63–68
(Received: 1989-01-16 )

M. Bradley

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): A sufficient condition for a polynomial to be sum of 2M-th powers of rational functions

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.